# SDR AALA2019032659004

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 30,916 hours, 12,505 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle Switch
- Part number: 254A115010
- Condition: Wrong Part
- Location: Autothrottle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, A/T DISCONNECTED.   ATTEMPTED TO REARM DURING CLIMBOUT BUT DISCONNECTED AGAIN, WILL NOT STAY ENGAGED.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND LEFT THROTTLE SWITCH MPN 254A1150-13 INSTALLED ON THE LEFT SIDE OF THE THROTTLE SYSTEM AND ON THE RIGHT THROTTLE SYSTEM WAS MPN 254A1150-10.  IAW WORKCARD 76-94-02, IF MPN 254A1150-13 IS INSTALLED ON THE LEFT THROTTLE, MPN 254A1150-10 CANNOT BE INSTALLED ON THE RIGHT THROTTLE. REMOVED AND REPLACED THE MPN 254A1150-10 SWITCH WITH MPN 254N1150-16. OPS TEST GOOD.
